# SDR CA970422013

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AHA1489
- Condition: Cracked
- Location: Tie Bolt Hole
- Part time: 13,448 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NDT INSPECTION, FOUND CRACKED INNER WHEEL HALF AT TIE BOLT HOLE. AT PREVIOUS BUILD UP CORROSION WAS FOUND IN SAME AREA AND TREATED AS PER C.M.M.
